# SDR CALA2013081690479

- Difficulty date: August 14, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 67,522 hours, 24,708 cycles
- Engine: Pwa PW2040
- System (JASC): 3820 · Wash Water System
- Part: Wire
- Condition: Broken
- Location: Water Heater
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRE W2632-H-PR BROKEN AT WATER HEATER, NOT REPAIRABLE.  REF WDM30-71-11, PG 4.
